Team, Visitors, External Collaborators
Overall Objectives
Research Program
Application Domains
New Results
Bilateral Contracts and Grants with Industry
Partnerships and Cooperations
XML PDF e-pub
PDF e-Pub


Publications of the year

Doctoral Dissertations and Habilitation Theses

A. J. Fuentes Suárez.
Modeling shapes with skeletons: scaffolds & anisotropic convolution, Université Côte D'Azur, September 2019.

Articles in International Peer-Reviewed Journals

E. Arrondo, A. Bernardi, P. Macias Marques, B. Mourrain.
Skew-Symmetric Tensor Decomposition, in: Communications in Contemporary Mathematics, August 2019, 1950061 p, [ DOI : 10.1142/S0219199719500615 ]
E. Bartzos, I. Z. Emiris, J. Legerský, E. Tsigaridas.
On the maximal number of real embeddings of minimally rigid graphs in 2, 3 and S2, in: Journal of Symbolic Computation, 2019,, forthcoming. [ DOI : 10.1016/j.jsc.2019.10.015 ]
L. Busé, C. Laroche, F. Yıldırım.
Implicitizing rational curves by the method of moving quadrics, in: Computer-Aided Design, 2019, vol. 114, pp. 101-111. [ DOI : 10.1016/j.cad.2019.05.019 ]
L. Busé, A. Mantzaflaris, E. Tsigaridas.
Matrix formulae for Resultants and Discriminants of Bivariate Tensor-product Polynomials, in: Journal of Symbolic Computation, June 2020, vol. 98, pp. 65-83. [ DOI : 10.1016/j.jsc.2019.07.007 ]
A. Dimca, G. Sticlaru.
Saturation of Jacobian ideals: Some applications to nearly free curves, line arrangements and rational cuspidal plane curves, in: Journal of Pure and Applied Algebra, 2019, forthcoming. [ DOI : 10.1016/j.jpaa.2019.03.009 ]
J. Elias, R. Homs, B. Mourrain.
Computing minimal Gorenstein covers, in: Journal of Pure and Applied Algebra, October 2019, [ DOI : 10.1016/j.jpaa.2019.106280 ]
I. Z. Emiris, C. Konaxis, C. Laroche.
Implicit representations of high-codimension varieties, in: Computer Aided Geometric Design, October 2019, vol. 74, 101764 p. [ DOI : 10.1016/j.cagd.2019.07.003 ]
I. Z. Emiris, B. Mourrain, E. Tsigaridas.
Separation bounds for polynomial systems, in: Journal of Symbolic Computation, 2019. [ DOI : 10.1016/j.jsc.2019.07.001 ]
A. J. Fuentes Suárez, E. Hubert, C. Zanni.
Anisotropic convolution surfaces, in: Computers and Graphics, 2019, vol. 82, pp. 106-116. [ DOI : 10.1016/j.cag.2019.05.018 ]
Z. Han, S. K. F. Stoter, C.-T. Wu, C. Cheng, A. Mantzaflaris, S. G. Mogilevskaya, D. Schillinger.
Consistent discretization of higher-order interface models for thin layers and elastic material surfaces, enabled by isogeometric cut-cell methods, in: Computer Methods in Applied Mechanics and Engineering, June 2019, vol. 350, pp. 245-267. [ DOI : 10.1016/j.cma.2019.03.010 ]
C. Josz, J.-B. Lasserre, B. Mourrain.
Sparse polynomial interpolation: sparse recovery, super resolution, or Prony?, in: Advances in Computational Mathematics, June 2019, vol. 45, no 3, pp. 1401-1437, [ DOI : 10.1007/s10444-019-09672-2 ]
S. Kargaran, B. Jüttler, S. K. Kleiss, A. Mantzaflaris, T. Takacs.
Overlapping Multi-Patch Structures in Isogeometric Analysis, in: Computer Methods in Applied Mechanics and Engineering, November 2019, vol. 356, pp. 325-353. [ DOI : 10.1016/j.cma.2019.07.010 ]
A. Mantzaflaris, F. Scholz, I. Toulopoulos.
Low-rank space-time decoupled isogeometric analysis for parabolic problems with varying coefficients, in: Computational Methods in Applied Mathematics, January 2019, vol. 19, no 1, pp. 123-136. [ DOI : 10.1515/cmam-2018-0024 ]
A. Martinelli, A. Oliva, B. Mourrain.
Cooperative Visual-Inertial Sensor Fusion: the Analytic Solution, in: IEEE Robotics and Automation Letters, 2019, vol. 4, no 2, pp. 453-460. [ DOI : 10.1109/LRA.2019.2891025 ]
B. Mourrain, S. Telen, M. Van Barel.
Truncated Normal Forms for Solving Polynomial Systems: Generalized and Efficient Algorithms, in: Journal of Symbolic Computation, October 2019, [ DOI : 10.1016/j.jsc.2019.10.009 ]
Y. Xia, A. Mantzaflaris, B. Jüttler, H. Pan, P. Hu, W. Wang.
Design of Self-Supporting Surfaces with Isogeometric Analysis, in: Computer Methods in Applied Mechanics and Engineering, May 2019, vol. 353, pp. 328-347, forthcoming. [ DOI : 10.1016/j.cma.2019.05.030 ]
X. Xiao, L. Busé, F. Cirak.
A non-iterative method for robustly computing the intersections between a line and a curve or surface, in: International Journal for Numerical Methods in Engineering, 2019, vol. 120, no 3, pp. 382-390, [ DOI : 10.1002/nme.6136 ]
M. Zhao, X. Jia, C. Tu, B. Mourrain, W. Wang.
Enumerating the morphologies of non-degenerate Darboux cyclides, in: Computer Aided Geometric Design, November 2019, vol. 75, 101776 p. [ DOI : 10.1016/j.cagd.2019.101776 ]

International Conferences with Proceedings

I. Z. Emiris, C. Katsamaki.
Voronoi diagram of orthogonal polyhedra in two and three dimensions, in: SEA 2019 - Symposium on Experimental Algorithms, Kalamata, Greece, I. Kotsireas, P. Pardalos, K. E. Parsopoulos, D. Souravlias, A. Tsokas (editors), LNCS - Lecture Notes in Computer Science, Springer, June 2019, vol. 11544. [ DOI : 10.1007/978-3-030-34029-2_1 ]
I. Z. Emiris, V. Margonis, I. Psarros.
Near-Neighbor Preserving Dimension Reduction for Doubling Subsets of L1, in: APPROX 2019 - Workshop on Approximation Algorithms for Combinatorial Optimization Problems, Boston, United States, September 2019. [ DOI : 10.4230/LIPIcs.APPROX-RANDOM.2019.47 ]
E. Rodriguez Bazan, E. Hubert.
Symmetry Preserving Interpolation, in: ISSAC 2019 - International Symposium on Symbolic and Algebraic Computation, Beijing, China, April 2019. [ DOI : 10.1145/3326229.3326247 ]

Scientific Books (or Scientific Book chapters)

F. Scholz, A. Mantzaflaris, B. Jüttler.
First Order Error Correction for Trimmed Quadrature in Isogeometric Analysis, in: Advanced Finite Element Methods with Applications, Springer, June 2019, pp. 297-321. [ DOI : 10.1007/978-3-030-14244-5_15 ]

Internal Reports

L. Calès, A. Chalkis, I. Z. Emiris.
On the cross-sectional distribution of portfolio returns, EU publications, May 2019. [ DOI : 10.2760/12907 ]

Other Publications

N. Botbol, L. Busé, M. Chardin, F. Yildirim.
Fibers of multi-graded rational maps and orthogonal projection onto rational surfaces, April 2019, - working paper or preprint.
L. Busé, A. Dimca, G. Sticlaru.
The Hessian polynomial and the Jacobian ideal of a reduced homogeneous polynomial, October 2019, - working paper or preprint.
D. Toshniwal, B. Mourrain, T. J. Hughes.
Polynomial spline spaces of non-uniform bi-degree on T-meshes: Combinatorial bounds on the dimension, March 2019, - working paper or preprint.